# SDR C2XA00IA278

- Difficulty date: September 9, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IAW ATR42 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
